King's College London

Research portal

Fluctuations of the Increment of the Argument for the Gaussian Entire Function

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)300-330
JournalJournal of Statistical Physics
Issue number2
Early online date22 May 2017
Publication statusPublished - Jul 2017


King's Authors


The Gaussian entire function is a random entire function, characterised by a certain invariance with respect to isometries of the plane. We study the fluctuations of the increment of the argument of the Gaussian entire function along planar curves. We introduce an inner product on finite formal linear combinations of curves (with real coefficients), that we call the signed length, which describes the limiting covariance of the increment. We also establish asymptotic normality of fluctuations.

Download statistics

No data available

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454